Biblioteca de la Universidad Complutense de Madrid

One-Sided Compactness Results for Aronszajn-Gagliardo Functors

Impacto

Cobos, Fernando y Kühn, Thomas y Schonbek, T. (1992) One-Sided Compactness Results for Aronszajn-Gagliardo Functors. Journal of Functional Analysis , 106 (2). pp. 274-313. ISSN 0022-1236

URL Oficial: http://www.sciencedirect.com/science/article/pii/002212369290049O




Resumen

Interpolating compactness properties of operators is a long standing and important problem. In this paper, the authors consider the problem in a very general setting of Aronszajn-Gagliardo functors. In simplest terms they show that if T : A0 ! B0 is compact and T : A1 ! B1 is bounded, then T is compact on some interpolation spaces constructed in the Aronszajn-Gagliardo methods. These methods do not include the complex interpolation method, but the authors show that if the two couples are formed by Banach lattices then the theorem holds in the complex method as well. Additional results are in the context of interpolation of compactness properties in the context of N-tuples of Banach spaces. The paper includes a number of related, interesting results.


Tipo de documento:Artículo
Palabras clave:Interpolating compactness properties of operators; Aronszajn-Gagliardo functors; Banach lattices
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:15494
Depositado:06 Jun 2012 07:49
Última Modificación:25 Oct 2013 14:15

Sólo personal del repositorio: página de control del artículo